# SDR EISA20010063

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND FORWARD CARGO COMPARTMENT, LOWER LOBE AREA STRINGER 25L CRACKED/CORRODED AT ATTACH POINT AT BS 580.  FABRICATED AND INSTALLED REPAIR STRINGER SPLICE, ALODINED AND PRIMED STRINGER SPLICE IAW SRM 53-10-3 FIG 1, 53-10-2, 51-30-2, 51-10-2.
